Editorial

Roberto Grossi, Fabrizio Sebastiani, Fabrizio Silvestri

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-2
Number of pages2
JournalJournal of Discrete Algorithms
Volume18
DOIs
Publication statusPublished - Jan 2013
Externally publishedYes

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Grossi, R., Sebastiani, F., & Silvestri, F. (2013). Editorial. Journal of Discrete Algorithms, 18, 1-2. https://doi.org/10.1016/j.jda.2012.12.008